# SDR 2003F00339

- Difficulty date: December 29, 2001
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65413176
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD FLAP UPPER ROLLER BEARING TRACK ON FUSELGE IS CRACKED AT WBL 70.597. REMOVED AND REPLACED RIGHT WING TRAILING EDGE INBOARD FLAP UPPER ROLLER BEARING TRACK.  (M)
